Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 259146, 9 pages
http://dx.doi.org/10.1155/2015/259146
Research Article

Lightlike Hypersurfaces of Indefinite Generalized Sasakian Space Forms

Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea

Received 19 January 2015; Accepted 16 March 2015

Academic Editor: Dimitris Fotakis

Copyright © 2015 Dae Ho Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dae Ho Jin, “Lightlike Hypersurfaces of Indefinite Generalized Sasakian Space Forms,” Journal of Applied Mathematics, vol. 2015, Article ID 259146, 9 pages, 2015. https://doi.org/10.1155/2015/259146.